Q. I have a small rash on my belt line. Please suggest a treatment.

Answered by
Dr. Sampada Avinash Thakare
and medically reviewed by iCliniq medical review team.

Hello doctor,

I have a small rash on my belt line that has been there for a number of weeks. It is red, inflamed, and bumpy. It tends to itch a lot. It is not ring-shaped, more like a razor burn. I take Roaccutane, Aropax, and Valtrex. Please find the image.

Dr. Sampada Avinash Thakare

Cosmetology Dermatology Venereology

Hello,

Welcome to icliniq.com.

I have viewed the file (attachment removed to protect patient identity).

  • I suggest you take tablet Levocetirizine 5 mg orally at bedtime to reduce the itching. Consult your specialist doctor, discuss with him or her and start taking the medicines with their consent.
  • I would still suggest you first apply antifungal creams topically for two weeks and look for improvement rather than applying steroid as a first choice.
  1. Clotrimazole 1 % cream once a day.
  2. Luliconazole 1 % cream once a day.
  • If there is no improvement after two weeks, consider the application of Momate cream twice a day (Mometasone furoate).

For more information consult a dermatologist online --> https://icliniq.com./ask-a-doctor-online/dermatologist

Also Read Answers From:

Related Questions & Answers


How long should I continue Levocet M for itchy throat?

Query: Hi doctor, I had a problem of nose block and my ENT surgeon suggested me to go for a nose operation. As per doctor instruction, operation of my nose was carried out before three months. Now my nose is almost fine, but still I feel that something is there in my throat. I also feel itchy throat and e...  Read Full >>


Dr. Shyam Kalyan N
ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. Your symptoms seem to suggest that you are suffering from allergy. Levocet M (Levocetirizine and Montelukast) is given for the same purpose. It is true that the medicine should be taken for a few months regularly. It has minimal side effects, like dryness of mouth, ...  Read Full

Please suggest treatment for candidal balanitis.

Query: Hi, I am suffering from balanitis since last month. I am using an antifungal cream (candid B) to avoid it. Till the time I use antifungal cream all rashes/infection disapper, but once I stop applying the cream all symptoms start again.  Sympoms are: Red skin around head of penis and itchiness aft...  Read Full >>


Dr. Meha Malhotra
Dermatologist

Answer: Hi, Welcome to icliniq.com. Have you ever been diagnosed by a doctor because balanitis has several other causes as well and fungal infection is one of them. Get a fasting and post prandial blood sugar done and please send me a few details: Have you noticed any swellings in your groin area ? Do you ...  Read Full

Why am I having cold draining nose and body pain?

Query: Hello doctor, I have a cold draining nose and body pain. Please help.  Read Full >>


Dr. Parth R Goswami
Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. You can have rhinitis as per history. I suggest you taking Levocetirizine 5 mg OD for five days which is decongestant. You can also take Vitamin C 500 mg BD for five days. If fever is also there, then take Paracetamol 500 mg SOS. You can take steam inhalation of warm wa...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Doctor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee: